Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Cervical epidural injections cause pain in hand!

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:23 AM in Neck Pain: Cervical
I had cervical injections for my neck and right shoulder this morning. when I left the office my shoulder neck felt better,but my rt hand started burning like it was on fire.
even now 8 hrs later the last 2 fingers on my hand are hurting like crazy! Doctors office said this is normal and should go away IN A DAY OR 2.What? I cant use my left hand due to disabilty from childhood. Has anyone else experienced anything like this?
advertisement

Comments

  • I'm sorry to hear you are suffering complications. The epidural is supposed to make you feel better, not worse. I've had three epidurals but didn't experience anything like that. Hang in there and hopefully the pain subsides. I hope you feel better. Good luck and God bless!

    Christi
  • I'm always sore around the site of the injection and if its near a nerve MAYBE that's causing arm pain. They tell me 20 minutes of ice, 2o minutes off.
  • The last 2 epidural I received were more targeted and also affected my hand. Its not a complication, it will improve. Really I think its a more positive sign they were hitting the nerve. You'll just have to put up with this for a short time to get a overall benefit. I also react to the steroids for about a week post injection. It affects my brain and how I think and feel and sometimes I get weird charlie-in-the chocolate-factory-dreams!
  • When I got my second epidural the nurse nicked one of my nerves in my right hand putting the IV in. It hurt pretty bad. I hope you find some relief soon.

    Clarissa
  • bridgie said:
    The last 2 epidural I received were more targeted and also affected my hand. Its not a complication, it will improve. Really I think its a more positive sign they were hitting the nerve.
    Ditto to what bridgie said. Is it any better today?

    Cindy
    Surviving chronic pain one day at a time, praying for a reprieve because living another 40 years like this doesn't sound too fun!
advertisement
Sign In or Register to comment.